# SDR CALA2021071901119

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 104,960 hours, 10,611 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FMC DATA DROPPED OUT AND NO FIXES UNABLE TO NAVIGA TE INFO FROM CREW: SHORTLY AFTER TAKEOFF BOTH CAPT''S & F/O''S NAV DU LOST NAV, LNAV & ROUTE INFO. SWITCHING BETWEEN MAP AND NAV MODE DID NOT HELP. BOTH FMC DU ALSO LOST FLIGHT PLAN & ROUTE DATA. CREW MANUALLY ENTERD KEWR INTO THE FMC ROUTE PAGE BUT AIRPORT DATA DID NOR DISPLAY. CREW ADVISED THEY DID NOT GET FMC FAIL LIGHT OR FMC FAIL MSG. CREW ADVISED DURING LANDING NAV & AIRPORT DATA CAME BACK TO NORMAL & ALL NAVIGATION WORKED NORMAL. MAT SHOWS 2 ACTIVE FAULTS. MAINT MSG 34-71031 (FMCF IN THE LEFT AIMS HAS INTERNAL SOFTWARE FAULT) & 34-71032 (FMCF IN THE RIGHT AIMS HAS INTERNAL SOFTWARE FAULT). T/S IAW FIM  34-61 TASK 814 & 34-61 TASK 815. PERFORMED SYSTEM TEST & RESET OF CPM/ACMF (M002) IN THE LEFT & RIGHT AIMS MODULE RESET. MSG NOW SHOWS NOT ACTIVE. 15-AUG 12). 3114-UAL-FMC-06) AND CORRECT NAV DATA BASE (U77-2107-001JUL CONFIRMED CORRECT SOFTWARE INSTALLED IN THE CPM/ACMF (FMC AMI
